MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRESSING,BURN&WOUND,PLUROGEL 50G,1.7

Medline Industries, LP MEDLINE; DRESSING,BURN&WOUND,PLUROGEL 50G,1.7
Catalog Number PGL050H
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DRESSING,BURN&WOUND,PLUROGEL 50G,1.7
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield 60093--275
MDR Report Key50735405
Report Number1417592-2026-37130
Device Sequence Number21498358
Product Code FRO
UDI-Device Identifier10888277399365
UDI-Public10888277399365
Combination Product (Y/N)N
Initial Reporter CountryPR
PMA/510(K) Number
K233151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPGL050H
Device Lot Number1020304024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown